# SDR HDNA201706220001

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N191LL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9319
- Aircraft time: 3,588 hours, 10,726 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M1002103
- Part serial: 1662
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFTER THE REMOVAL OF THE MAIN ROTOR BLADES A CRACK WAS FOUND ON BLADE P/N B621M1002103 S/N 1662,TOP SIDE OUTWARD TIP. GOING FROM THE LEADING EDGE AROUND THE CONTOUR OF THE BLADE TIP TO THE TRAILING EDGE, APPROX 6 IN IN LENGTH.
